# SDR AALA202404091773

- Difficulty date: March 21, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 56,733 hours, 38,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Frm 67-68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT PASSENGER / CREW DOOR CUTOUT LOWER SILL REPAIR ANGLE BETWEEN FR 67 AND FR 68 AT S23R. REPLACED REPAIR ANGLE PER SRM 53-41-14-300-001.
